Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spaces in which the nondegenerate connected sets are the cofinite sets

Author: Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 122 (1994), 911-924
MSC: Primary 54D05; Secondary 54A35, 54G20
MathSciNet review: 1287102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming the continuum hypothesis (CH), we construct a perfectly normal space X such that $ Y \subset X$ is connected and nondegenerate iff $ X\backslash Y$ is finite. We also show that completely regular, as well as countable Hausdorff, examples of this kind can be obtained under axioms weaker than CH, e.g., Martin's Axiom.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D05, 54A35, 54G20

Retrieve articles in all journals with MSC: 54D05, 54A35, 54G20

Additional Information

PII: S 0002-9939(1994)1287102-2
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia